Ask an expert
Question

23 Jul 2006

Sarcoid after hysterectomy
I've developed psoriasis on my legs and large sarcoids on my face and on scalp after my hysterectomy. My specialist does not know how i can treat them. Desperate!!! i am trying various ointments on my face & have finally been prescribed a drug called methotrexate.
Is it linked to medication taken after hysterectomy? What is the cause of this and how can i treat it?
Answer 341 views
Expert
skindoc

01 Jan 0001

Psoriasis and saarcois are different conditions. Tell l me which condition you have. The treatment and outlook are different. Send much more information!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.